# SDR IPXA2019070744168

- Difficulty date: June 19, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53989507200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y AFT FUSELAGE STR. #9 IS CRACKED BETWEEN FRAME 99 & 100. REPAIRED CRACKED STR #9 AND SKIN BETWEEN FRAME 99 & 100 IAW EA 300-5310-01-A7827 REV. I/R AND EO A300-5310-73176-A. (MAJOR)
